Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Diagnosed with enlarged prostate, have fever and hard to pee. How long it takes to cure?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
Diagnosed with enlarge prostate,I have fever and hard to pee. Got prescription antibiotic ciprofloxacin. Just started today. How long is going to take to see result, my fever still there.
Posted Tue, 12 Feb 2013 in Men's Health
Answered by Dr. G.Srinivasan 2 hours later
Welcome to XXXXXXX
If the fever is due to enlarged prostate, then the antibiotic should work in a few days - say 3 days.
If the fever is DUE TO OTHER causes/ not responding to cipro, the treatment needs to be changed or directed towards the cause.
The examining and treating physician would have taken this into consideration.
You are too young for enlarged prostate. Also fever with suspected urinary tract infection needs admission for observation. Pls discuss these issues with your doc.
Hope this helps. Kindly revert back for doubts if any.
Best regards
Above answer was peer-reviewed by
Follow-up: Diagnosed with enlarged prostate, have fever and hard to pee. How long it takes to cure? 55 minutes later
What is the best medicine in India you recommend in this case? Maybe I could order it online?What do you think. I forgot to mention to you this all starts 4 days a go just all body muscles sore than first night I notice hard to pee and temperature was 100.4. Today I 4th day still high fever no other simptoms so far. Still hard to pee and high temperature
Answered by Dr. G.Srinivasan 18 hours later
Welcome back.
Your clinical symptoms need treatment only after clinical examination and so cannot be planned online.
I feel you need admission and evaluation as i had already wrote.
Best regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor